VOL. 58 · NO. 1 | JANUARY, 2006
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 58 (1), (JANUARY, 2006)
No abstract available
Articles
Kōjun ABE, Kazuhiko FUKUI, Takeshi MIURA
J. Math. Soc. Japan 58 (1), 1-15, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287091
KEYWORDS: Lipschitz homeomorphism, commutator, $G$-manifold, continuous moduli, 58D05
Koji TOJO
J. Math. Soc. Japan 58 (1), 17-53, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287092
KEYWORDS: 3-symmetric space, graded Lie algebra, totally geodesic submanifold, Affine Lie algebra, 53C40, 17B70, 53C30
Fumio HAZAWA
J. Math. Soc. Japan 58 (1), 55-82, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287093
KEYWORDS: Hodge cycle, abelian variety, Binary tree, 14C30, 11G10, 06A11
Masaharu NISHIO, Masahiro YAMADA
J. Math. Soc. Japan 58 (1), 83-96, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287094
KEYWORDS: Bergman space, Carleson measure, heat equation, parabolic equation of fractional order, ‎32A36‎, 26D10, 35K05
Karin ERDMANN, Andrzej SKOWROŃSKI
J. Math. Soc. Japan 58 (1), 97-128, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287095
KEYWORDS: selfinjective algebra, stable module category, periodic module, Calabi-Yau dimension, Auslander-Reiten quiver, 16D50, 16G60, 16G70, 18G10
Yuu HARIYA
J. Math. Soc. Japan 58 (1), 129-151, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287096
KEYWORDS: time-changes, additive functionals of Brownian motion, 3-dimensional Bessel processes, 60J65, 60J55, 60F99
Pierre MATET
J. Math. Soc. Japan 58 (1), 153-181, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287097
KEYWORDS: $P_\kappa(\lambda)$, partition relation, 03E02, 03E55
Christian KRATTENTHALER, Tanguy RIVOAL
J. Math. Soc. Japan 58 (1), 183-210, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287098
KEYWORDS: hypergeometric series, Thomae transformations, continuous relations, multiple integrals, irrationality of zeta values, 33C20, 11J72, 11J82
Mauro C. BELTRAMETTI, Lucian BĂDESCU
J. Math. Soc. Japan 58 (1), 211-230, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287099
KEYWORDS: curves with ample normal bundle in a manifold, infinitesimal neighbourhood, Picard group, rationallly connected varieties, 14C22, 14H45, 14D15, 14E99
Pier Domenico LAMBERTI, Massimo LANZA DE CRISTOFORIS
J. Math. Soc. Japan 58 (1), 231-245, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287100
KEYWORDS: Dirichlet and Neumann eigenvalues and eigenfunctions, Laplace operator, overdetermined problems, domain perturbation, special nonlinear operators, 35P15, 35N05, 47H30
Hiroaki AIKAWA, Kentaro HIRATA, Torbjörn LUNDH
J. Math. Soc. Japan 58 (1), 247-274, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287101
KEYWORDS: John domain, convex set, Martin boundary, quasihyperbolic metric, Carleson estimate, Domar's theorem, tract, weak boundary Harnack principle, 31B05, 31B25, 31C35
Hiroyuki TASAKI
J. Math. Soc. Japan 58 (1), 275-297, (JANUARY, 2006) DOI: 10.2969/jmsj/1145287102
KEYWORDS: reflective submanifold, Symmetric space, Crofton formula, 53C65
Back to Top